After my hospital appointment in Liverpool we drove straight back to Chester and met up with my brother Nigel and spent the rest of the day and evening with him. I did the dirty thing and ate out at McDonalds, something I haven’t done for a very long time. Somehow it tasted really really nice, but only if I didn’t think about the people who where making it in the background and where their hands have been (eewwww).
We talk a walk around TK max and Charito came out with something for the kitchen as she usually does. She was concerned about the amount of walking I was doing, as I don’t normally do that much walking all in one day, both at the hospital and then around a few shops etc. I felt OK with not being on any of my tablets as I was due to start them the next day.
We left Nigel and his friend still shopping whilst we set off home and Nigel joined us later at our home. It was great to have him around and we had a good chat as usual. Again we did an unusual thing and order a pizza for tea, something that I haven’t had for a good few years, so the last few days I haven’t been eating healthy at all. This week it will be back on my veg and fruit and to be honest I much prefer the healthy diet than the junk food, even though it was convenient at the time. I didn’t want Charito in the the kitchen cooking all day. Charito has been busy all week decorating the bedroom, it’s still not finished as she has been taking her time over it as it’s the first time she has done any decorating – I’m doing my usual job of just supervising at the start and then leaving her too. She is doing a great job for beginner.
So the junk food aloud Charito have a bit of the rest whilst she is on holiday from the School and hopefully next week we can get out a bit if the weather is ok and enjoy the weather.
I think Charito was right though, I did walk too much and even though I had taken sleeping tablets in that night I woke up pain with cramp again. I tried the suggestion of bananas as well, but they didn’t seem to help even though I rubbed them all over my legs! (I didn’t really before I get any silly emails… I ate them).
Something else I begging to associate with the Lenalidomide…. In the past I damaged my nerves in my feet with the Velcade and Thalidomide causing neuropathy and I currently take Gabapentin to stop the pain, which works really well. However during the week of my Lenalidomide the circulation in my feet seems to improve and feet are generally warm, but as soon as I start a new cycle my feet are really icy cold, particularly at the end of the day when I go to bed. I can’t feel my feet they are so cold. I’ve started using a hot water bottle to try and warm them up. It is too hot to touch with my hands, but I can rest my feet on it without even feeling it. Something to keep in mind for anyone that might be starting a similar regime.